| Model Number |
MAJ-1444 |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that when the air/water valve was used with the gf-uct260, blood started dripping from the air/water nozzle.The issue occurred during preparation before use inspection for an unspecific procedure.The intended procedure was completed with another similar device.There were no reports of delays.There were no reports of patient or user harm associated with this event.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the lot and serial number were not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.After checking the appearance of the device, it was confirmed the packing had cracked and that only washing of maj-1444 was not carried out.Based on the results of the investigation, the definitive root cause could not be determined.The event can be prevented by following the instructions for use which state: chapter 3 preparation and inspection warning suction or insufflation boutons, which are suspected to be abnormal, are not only not functioning normally, the device may be damaged or the patient or surgeon may be injured.Olympus will continue to monitor field performance for this device.